# SDR V0XD20150923195

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703329213S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1/4 TURN ANGLE AT FS 279.00, BL 0.0.  R & R 1/4 TURN ANGLE PN CC670-33292-13S IAW SRM 51-42-06, 51-40-11 & 51-25-16.
